# SDR FDKA200706279

- Difficulty date: June 15, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 13,110 hours, 12,230 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6035 DAY-CVG (1033 PHX LCL).  CAPTAINS TRIM SWITCH IN DOWN POSITION INOP.  MX CLEANED THE TRIM SWITCH, OPS CHECK GOOD.
